On Multiple Interpolation Functions of the Nörlund-Type -Euler Polynomials
Mehmet Acikgoz and
Yilmaz Simsek
Abstract and Applied Analysis, 2009, vol. 2009, 1-14
Abstract:
In (2006) and (2009), Kim defined new generating functions of the Genocchi, Nörlund-type -Euler polynomials and their interpolation functions. In this paper, we give another definition of the multiple Hurwitz type -zeta function. This function interpolates Nörlund-type -Euler polynomials at negative integers. We also give some identities related to these polynomials and functions. Furthermore, we give some remarks about approximations of Bernoulli and Euler polynomials.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/382574.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/382574.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:382574
DOI: 10.1155/2009/382574
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().